# SDR SWAA113823

- Difficulty date: May 20, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 12,140 hours, 7,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK FOUND, L1 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED COVER PER MM.
